# SDR BB04014

- Difficulty date: January 24, 2004
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Condition: Faulty
- Location: Apu Bay
- Part time: 49,275 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

WITH LT IDG ON MEL, APU WAS OPERATING ON THE GROUND.  APU PERFORMED AN AUTO SHUTDOWN.  APU WAS RESTARTED AND SHUTDOWN AGAIN.  AFTER SEVERAL ATTEMPTS AT REPLACING COMPONENTS (SURGE VALVE, ECU, LCIT SENSOR), APU REPLACED (11FEB04).  VERIFICATION FLIGHT WAS PERFORMED SUCCESSFULLY ON 12FEB04.
